end of my sugar pills. I started taking Natazia a week after my last period and after being on it for about three weeks I got my period a week and a half early. My period didn't end until I finished taking my sugar pills and started a new pack. The same thing is happening again this month. I'm not sure why it's happening again and I don't know how to make it stop.
I'll bet you are young? Under 20? Sometimes it can take years to regulate my daughter at 15 started on Natazia just to normalize her dreadful periods. But the same thing happend to her . Her period was so unpredictable that we decided after a year to just let her body customize with no drugs. She is almost 17 now and it still is a bit off, but why take a drug that's not doing any good.
Now, if u are older and are sexually active I would suggest depo- provera.
If you are not ready for babies yet. It's easy (3 injections a year, no weight gain, and it's rate of concieving later in life is almost a promise unless of course there are no underlying issues . Hope this is helpful !
- Natazia Information for Consumers
- Natazia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Natazia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Oct 2011 • 1 answer
Updated 5 Oct 2012 • 1 answer
Natazia - I was never told to start my pills on the first day of my period, so I started them on the
Updated 14 Jul 2013 • 1 answer
Updated 13 Oct 2014 • 1 answer
Updated 5 Jun 2016 • 1 answer